MathSciNet Relay Station
MathSciNet bibliographic data
MR1317053 (96j:46066) 46L50
Sukochev, F. A. Non-isomorphism of $L\sb p$-spaces associated with finite and infinite von Neumann algebras. Proc. Amer. Math. Soc. 124 (1996), no. 5, 1517–1527.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement